Warning Issued Against High MDMA Dose Q-Dance Pill After Deaths

The New South Wales Health Department has just issued a warning against a new MDMA pill known as ‘Q-Dance’. The pills are orange and white with ‘Q-Dance’ printed on the front of them. Six deaths have already been linked to this new pill. Australian police have already seized some of these new pills, which they are using to help with their investigation.

For those who abide in this activity, the standard MDMA dose is 70-125mg. These new ‘Q-Dance’ pills are said to contain up to 268mg of MDMA, relatively higher than what most MDMA pills usually have. Therefore, it makes sense that the six deaths linked to Q-dance are reported to have been cause by MDMA overdose.

Although this page does not encourage any kind of illegal activity, being informed is the first step to being safe. A high MDMA dose like ‘Q-Dance’ can have very dangerous consequences if taken lightly.

The Department of Poisons in South Wales stated the consumption of high doses of MDMA can lead to potential hazards. Participating in this kind of activity can cause serious illness, paranoia, agitation, and even heart rhythm problems or death. Be safe out there, and if you are not a veteran, better beware of this pill.

H/t: Daily Mail

0 Shares

Thank you for tuning in, check out some of our daily updates and top stories. Also, make sure to follow us on our socials to get exclusive notifications and updates about your favorite artists. We appreciate your constant support for our blog.

About the Author

Show comments